# SDR HEED95138

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 2312 · VHF Communications System
- Part: Control Head
- Part number: 07101215070
- Condition: Defective
- Location: Cockpit Vhf
- Part time: 253 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOSES MEMORY WHEN RADIO IS OFF. ORDERED NEW
